Alert archive / Maryland / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 133, NWS Baltimore/Washington

June 14, 2021Anne Arundel County, Maryland

NWS Baltimore/Washington issued this severe thunderstorm warning at Jun 14, 2021, 11:23 PM EDT for Anne Arundel County, Maryland. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2021, 11:23 PM EDT (03:23 UTC)
Expired
Jun 14, 2021, 11:47 PM EDT
In force
24 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Anne Arundel County, MD

The radar

The Sterling radar (KLWX), 74 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 7:29 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 3.4 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2021-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 763 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2021-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
763 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1915 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
130 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

961 
WUUS51 KLWX 150323
SVRLWX
MDC003-150400-
/O.NEW.KLWX.SV.W.0133.210615T0323Z-210615T0400Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
1123 PM EDT Mon Jun 14 2021

The National Weather Service in Sterling Virginia has issued a

* Severe Thunderstorm Warning for...
  Southeastern Anne Arundel County in central Maryland...

* Until midnight EDT.

* At 1123 PM EDT, a severe thunderstorm was located near Rhode River,
  moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damaging winds will cause some trees and large branches 
           to fall. This could injure those outdoors, as well as 
           damage homes and vehicles. Roadways may become blocked by 
           downed trees. Localized power outages are possible. 
           Unsecured light objects may become projectiles.

* Locations impacted include...
  Mayo, Shady Side, Deale, Rhode River, South River, Londontowne,
  Edgewater, Riva, Galesville, Highland Beach, Harwood, Hillsmere
  Shores, West River, Tracys Landing, Lothian, Davidsonville and Bay
  Ridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3875 7651 3876 7662 3877 7664 3876 7665
      3877 7670 3877 7671 3878 7672 3879 7670
      3880 7671 3881 7671 3882 7670 3885 7670
      3890 7667 3892 7669 3893 7668 3894 7646
TIME...MOT...LOC 0323Z 276DEG 28KT 3885 7663 

HAIL...1.00IN
WIND...60MPH
 
$$

ADS
2 follow-up statements
632 
WWUS51 KLWX 150333
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
1133 PM EDT Mon Jun 14 2021

MDC003-150400-
/O.CON.KLWX.SV.W.0133.000000T0000Z-210615T0400Z/
Anne Arundel MD-
1133 PM EDT Mon Jun 14 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT
FOR SOUTHEASTERN ANNE ARUNDEL COUNTY...

At 1133 PM EDT, a severe thunderstorm was located over Shady Side,
moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Mayo, Shady Side, Deale, Rhode River, South River, Edgewater,
Galesville, Highland Beach, Harwood, West River, Tracys Landing and
Lothian.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3876 7651 3878 7661 3886 7663 3892 7659
      3893 7646
TIME...MOT...LOC 0333Z 276DEG 28KT 3884 7652 

HAIL...1.00IN
WIND...60MPH
 
$$

ADS
920 
WWUS51 KLWX 150347
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
1147 PM EDT Mon Jun 14 2021

MDC003-150357-
/O.CAN.KLWX.SV.W.0133.000000T0000Z-210615T0400Z/
Anne Arundel MD-
1147 PM EDT Mon Jun 14 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ANNE ARUNDEL
COUNTY IS CANCELLED...
        
The severe storm which prompted the warning has moved out of the 
area. Therefore, the warning has been cancelled.  However heavy rain 
is still occurring and may lead to local flooding.

A Severe Thunderstorm Watch remains in effect until 200 AM EDT for
central Maryland.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Sterling Virginia.

LAT...LON 3876 7651 3878 7661 3886 7663 3892 7659
      3893 7646
TIME...MOT...LOC 0344Z 276DEG 28KT 3883 7638 

$$

ADS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 10:27 PM EDT, 56 minutes earlier.

Area forecast discussion, Jun 14, 10:27 PM EDT, 56 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
1027 PM EDT Mon Jun 14 2021

.SYNOPSIS...
A series of cold fronts will move through the area through mid
week. Canadian high pressure will build overhead for much of
the second half of the week. Another cold front may approach the
area early next week.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
A Severe Thunderstorm Watch is in effect until 2AM for
locations for the Washington and Baltimore Metro areas as well
as southern MD and northern VA. Previous discussion follows.

A relative min in CAPE has caused lower confidence for locations
west of the Blue Ridge Mountains, but a few severe storms are
possible this evening due to stronger shear and a boundary
dropping in from the north. However, confidence increases for
locations east of the Blue Ridge Mountains this evening due to
higher amounts of instability. The surface flow has backed to
the south ahead of the approaching boundary, and this has caused
a southerly flow to increase dewpoints this evening. At the same
time, a bay breeze can be seen on radar retrograding west while
the boundary from the convection upstream is dropping south. The
intersecting boundaries, strong shear around 50 kts, and
increasing CAPE suggests that some storms will be severe, with
discrete supercells possible. Damaging winds and large hail are
the primary threats, but an isolated tornado cannot be ruled
out as the low-level shear increases some near the bay breeze
and around intersecting boundaries.

A low-end threat for flash flooding persists, especially across
the Washington Metro area where convection will be more
widespread and co-located with lower FFG. A Flash Flood Watch
has been issued for this area. Elsewhere, higher FFG along with
a faster storm motion means that confidence is too low for a
Flash Flood Watch at this time.

Convection should gradually dissipate late this evening into
the overnight as the cold front drops farther south and drier
air advects in from the northwest.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/...
A mid-level trough and associated cold front will move through the
CWA Tuesday. This frontal passage will be notably drier, but cannot
rule out a few showers with the relatively higher chance (still
isolated in nature) up near the Mason-Dixon line. High temperatures
Tuesday do look to be about 5 degrees cooler than today and closer
to seasonal normals.

Dry and clear Tuesday night with temperatures dipping into the mid
40s across the Allegheny Front. As Canadian high pressure builds in
Wednesday, the main story will be the below normal temperatures and
low humidity values. The immediate metropolitan areas have the best
chance of breaking 80, with the higher elevations out west not
making it out of the 60s. Most locations will be in the low to mid
70s.

Come Wednesday night, there could be a few locations that make a run
into the upper 30s, mainly across the valleys in the higher terrain
of Garrett, western Grant, western Pendleton, and western Highland.
Outside of the higher terrain, it will be a good night to open the
windows and let in some cool air with low humidity.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
Generally good agreement amongst guidance in regards to the long
term period. A deep upper level trough will continue to pivot
eastward on Thursday. However, with the trough axis offshore, we'll
be under general subsidence, resulting in surface high pressure over
the Ohio Valley becoming focused over the region through the end of
the week. Seasonably cooler conditions with temperatures in the
upper 70s are expected coupled with low humidity. The high will then
continue to shift offshore on Friday, inducing a southerly flow
which will bring the return of heat and humidity back to the region.

Guidance solutions diverge somewhat in regards to the timing of the
next FROPA on Saturday. The ECMWF is a bit earlier than the GFS
which would greatly determine how much convective activity develops.
There's also question into the progression of the front as some of
the guidance including their ensembles indicate the front stalling
across the CWA Sunday. If that's the case, then potential for more
unsettled weather is possible on Sunday into Monday. Guidance
redevelops a Bermuda high just to our east by early next week, thus
could see this situation play out correctly. Another area of low
pressure may then traverse along said stalled boundary which would
set us up for additional unsettled weather in terms of showers and
thunderstorms, even the potential for isolated flooding. Will need
to monitor trends over the next few days.

&&

.AVIATION /03Z TUESDAY THROUGH SATURDAY/...
Some storms across the eastern terminals may be severe with
locally damaging wind gusts and large hail being the primary
threats. The best chance for strong to severe storms will be
through 04z across IAD, DCA, BWI, and MTN. A brief period of
MVFR cigs/vsbys are possible overnight, but drier air should
allow for VFR conditions most of the time.

Another cold front is expected to push through the region on
Tuesday. However that front lacks and significant moisture.
Therefore, conditions should remain VFR throughout. High pressure
returns for Wednesday and continues through Friday under a westerly
flow.

&&

.MARINE...
SMWs will likely be needed tonight as thunderstorms move across
the waters. The most likely time window for storms to move
across the waters will be through 2 AM. A Small Craft Advisory
is in effect tonight through tomorrow. South to southwest winds
this evening will turn northwesterly behind the front later
tonight through tomorrow. Northwesterly flow will continue on
Wednesday, but winds are expected to be sub- SCA in nature

Generally lighter NW flow thereafter through Thursday night (though
another mainly dry front may kick winds up a bit Tuesday night into
Wednesday).

Small Craft Advisory conditions are likely Fri afternoon into
Sunday.

&&

.TIDES/COASTAL FLOODING...
Elevated water levels are expected tonight into Tuesday morning,
but the flow will turn northwest during this time, so confidence
in minor tidal flooding is low.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Flash Flood Watch until 2 AM EDT Tuesday for DCZ001.
MD...Flash Flood Watch until 2 AM EDT Tuesday for MDZ013-014-016-
     504.
VA...Flash Flood Watch until 2 AM EDT Tuesday for VAZ053-054.
WV...None.
MARINE...Small Craft Advisory until 4 PM EDT Tuesday for ANZ530>543.
     Flash Flood Watch until 2 AM EDT Tuesday for ANZ535.

&&

SYNOPSIS...KJP
NEAR TERM...BJL/KJP
SHORT TERM...KJP
LONG TERM...MSS
AVIATION...BJL/MSS/KJP
MARINE...BJL/MSS/KJP
TIDES/COASTAL FLOODING...BJL
Hazardous weather outlook, Jun 14, 10:13 PM EDT, 1 hour 10 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
1013 PM EDT Mon Jun 14 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-151000-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
1013 PM EDT Mon Jun 14 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...Tonight

A Severe Thunderstorm Watch is in effect for the entire area until
2 AM. Damaging wind gusts and large hail are the primary threats,
and an isolated tornado is possible.

An isolated instance of flash flooding is possible this evening
due to heavy rainfall associated with thunderstorms.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters have been activated.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-151000-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
1013 PM EDT Mon Jun 14 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...Tonight

A Severe Thunderstorm Watch is in effect for central Maryland and
northern Virginia until 2 AM. Damaging wind gusts and large hail
are the primary threats, and an isolated tornado cannot be ruled
out.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters have been activated.

MDZ001-501-502-VAZ503-504-WVZ501>506-151000-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
1013 PM EDT Mon Jun 14 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...Tonight

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotters have been activated.

In the hours before

Local storm report, Jun 14, 10:52 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1052 PM EDT MON JUN 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     HAIL             1 SSE BALTIMORE         39.29N  76.60W
06/14/2021  M1.00 INCH       BALTIMORE CITY     MD   TRAINED SPOTTER

&&

EVENT NUMBER LWX2104372

CPB
Local storm report, Jun 14, 10:53 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1053 PM EDT MON JUN 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     FLASH FLOOD      1 SW DUNDALK            39.26N  76.52W
06/14/2021                   BALTIMORE          MD   911 CALL CENTER

            WATER RESCUE OF VEHICLE STUCK IN WATER NEAR
            INTERSECTION OF MORNINGTON ROAD AND LIBERTY PARKWAY.

&&

CORRECTED LOCATION

EVENT NUMBER LWX2104369

CPB
Local storm report, Jun 14, 11:07 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1107 PM EDT MON JUN 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND DMG     TOWSON                  39.40N  76.62W
06/14/2021                   BALTIMORE          MD   911 CALL CENTER

            TREE DOWN ONTO STRUCTURE NEAR LINCOLN AVENUE AND SHADY
            GROVE CIRCLE.

&&

EVENT NUMBER LWX2104373

CPB
Local storm report, Jun 14, 11:11 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1111 PM EDT MON JUN 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1005 PM     TSTM WND DMG     1 NE EDGEMERE           39.23N  76.45W
06/14/2021                   BALTIMORE          MD   911 CALL CENTER

            TREE DOWN ONTO STRUCTURE NEAR LINCOLN AVENUE AND SHADY
            GROVE CIRCLE.

&&

CORRECTED LOCATION

EVENT NUMBER LWX2104373

CPB
Local storm report, Jun 14, 11:15 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1115 PM EDT MON JUN 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     TSTM WND DMG     BALTIMORE               39.30N  76.61W
06/14/2021                   BALTIMORE CITY     MD   911 CALL CENTER

            TWO TREES DOWN NEAR JOH AVE AND COOLIDGE AVE.

&&

EVENT NUMBER LWX2104374

CPB
Local storm report, Jun 14, 11:22 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
1122 PM EDT MON JUN 14 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1016 PM     TSTM WND DMG     2 ESE ROSEDALE          39.32N  76.48W
06/14/2021                   BALTIMORE          MD   TRAINED SPOTTER

            MULTIPLE BRANCHES SNAPPED OFF TREES NEAR THE
            INTERSECTION OF RUTH AVE AND LODGE FARM ROAD.

&&

EVENT NUMBER LWX2104375

CPB

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 9:02 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Baltimore, Carroll, Howard, City of Baltimore43 min
Jun 14, 9:22 PM EDTSevere Thunderstorm WarningLWXFrederick, Howard, Montgomery38 min
Jun 14, 9:29 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Baltimore, Harford, City of Baltimore46 min
Jun 14, 9:55 PM EDTSevere Thunderstorm WarningLWXMontgomery50 min
Jun 14, 9:56 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Baltimore, Howard, City of Baltimore28 min
Jun 14, 10:05 PM EDTFlash Flood Warning Considerable damage threatLWXBaltimore, City of Baltimore2 hr
Jun 14, 10:12 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Baltimore, Harford33 min
Jun 14, 10:16 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Baltimore, City of Baltimore44 min
Jun 14, 10:25 PM EDTFlash Flood WatchLWXAnne Arundel, Charles, Montgomery, Prince George's4 hr
Jun 14, 10:30 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Howard, Montgomery, Prince George's45 min
Jun 14, 10:49 PM EDTFlash Flood Warning Considerable damage threatLWXMontgomery, Prince George's3 hr
Jun 15, 1:43 AM EDTAreal Flood WarningLWXMontgomery, Prince George's17 min
Jun 15, 1:53 AM EDTAreal Flood WarningLWXPrince George's4 hr
Jun 15, 10:26 AM EDTAreal Flood WarningLWXPrince George's9 hr

Nearby

Severe Thunderstorm Warnings in Maryland, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.